# SDR AALA20072423

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 64,092 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW  INFLIGHT T616/12DEC - UNABLE TO RETRACT NOSE GEAR AFTER TAKEOFF.  FLEW GEAR DOWN TO DFW AND LANDED WITHOUT INCIDENT.  FOUND STRUT FLAT.  REPLACED NOSE GEAR SEALS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
